# SDR ZZDA2010610

- Difficulty date: November 22, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE IMPROPERLY INSTALLED.  THE BOTTOM PIN NOT THROUGH THE DOOR.  RE-INSTALLED BOTTOM PIN THROUGH THE DOOR ON SLIDE CASE REF B737 AMM 25-66.
